It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-06-2010, 02:27 PM   #1
ekw ekw is offline
Newbie
(female)
 
Join Date: Feb 2010
Location: Texas
Posts: 1
ekw HB User
Tingling face and Xanax

My daughter is trying to wean off Xanax because they are trying to get pregnant. She was only taking the Xanax to get her through a really stressful situation and only took it for about 7 months before trying to wean off. She cut down to one half of a .25mg pill once a day, but for the last 3 months when she doesn't take it at all she gets this tingling sensation starting above one eye and extends down her nose to her upper lip. Taking one of those 1/2 pills will stop it for a few hours but it comes back. She did have nose bleeds before this started but those have stopped now. Is this from the Xanax? Will it ever stop? She doesn't want to take Xanax at all and feels that she doesn't need to now that the original situation is resolved. She hasn't been able to get a good answer from her Dr. as to how long this will last and if for sure it is from weaning off the Xanax. Thank you.

 
Old 02-06-2010, 06:38 PM   #2
Senior Member
(female)
 
Join Date: Oct 2009
Location: Indiana
Posts: 234
marigoldgirl81 HB Usermarigoldgirl81 HB User
Re: Tingling face and Xanax

Definitely, xanax can do alot to your body, i've been weaning off of 1 mg for over a year now. Highly reccomend you google benzo withdrawls, etc. < edited >

best wishes to your daughter.

Last edited by hb-mod; 02-07-2010 at 02:29 AM. Reason: Please do not post disallowed Internet websites, per Posting Policy. Thanks!

 
Sponsors Lightbulb
   
Old 02-09-2010, 06:23 PM   #3
Senior Veteran
(female)
 
Join Date: Mar 2005
Location: NY
Posts: 592
Looly HB UserLooly HB User
Re: Tingling face and Xanax

I too say google benzo withdrawal and you will find your answer.

 
Old 02-10-2010, 01:20 PM   #4
Senior Member
(male)
 
Join Date: Dec 2008
Location: new york
Posts: 115
unreal HB Userunreal HB User
Re: Tingling face and Xanax

This is a very common in xanax withdrawal.

Last edited by ms_mod; 02-10-2010 at 01:27 PM. Reason: Removed quote. Ms_Mod

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
dizziness, numbing, tingling, and pressure right side of face reneew4578 Bell's Palsy 51 02-18-2008 04:21 PM
Pain and tingling in my head Dark Stranger General Health 3 12-23-2006 09:22 AM
Tingling in my face. JamieMommy Brain & Nervous System Disorders 3 06-09-2006 12:45 PM
Tingling in neck, shoulder and face pa235 Back Problems 1 03-17-2006 08:32 AM
Please help: Tingling all over face! earthchick Herpes 1 07-01-2005 07:51 PM

Tags
getting off xanax, tingling sensation, xanax



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Celexa Effexor
Klonopin
Lexapro
  Paxil
Prozac
Valium
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



ms_mod (56), Foxxii (26), d0ink (25), Frank Furter (16), Jagraal (15), Shae794 (9), iluv (9), Skip4 (9), solofelix (8), slenderella (8)

Site Wide Totals

teteri66 (1180), MSJayhawk (1009), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (760), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:15 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!